# SDR FDEA202004100730

- Difficulty date: April 10, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5348504821000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FR58 R/H SIDE JUST INBOARD OF -Y1456 FLOOR SUPPORT UPPER FLANGE   HAS CORROSION. REMOVED DAMAGED SECTION OF FLOOR SUPPORT IAW A300-600 SRM 53-10-15. FABRICATED   1EA REPAIR ANGLE AND FILLER USING P/N AND10136-2407 IAW A300-600 SRM 53-10-15.   LOCATED, DRILLED, AND DEBURRED NEW HOLES IN REPAIR PARTS IAW A300-600 SRM 51-40-  44. TREATED, PRIMED, AND APPLIED TOP COAT IAW A300-600 SRM 51-21-10 AND SRM 51-23-10.   INSTALLED REPAIR ANGLE AND FILLER IAW A300-600 SRM 53-10-15 FIG 210    CAT "A" REPAIR    MAJOR REPAIR
